Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 93

1.

Sodium nitroprusside and toxic epidermal necrolysis.

Kilic M, Ozturk F, Genc G, Guner SN, Yildiz L, Sancak R.

Asian Pac J Allergy Immunol. 2012 Sep;30(3):243-5.

PMID:
23156856
[PubMed - indexed for MEDLINE]
Free Article
2.

Fatal toxic epidermal necrolysis associated with minoxidil.

Karaoui LR, Chahine-Chakhtoura C.

Pharmacotherapy. 2009 Apr;29(4):460-7. doi: 10.1592/phco.29.4.460.

PMID:
19323621
[PubMed - indexed for MEDLINE]
3.

Cephalosporin induced toxic epidermal necrolysis and subsequent penicillin drug exanthem.

Lam A, Randhawa I, Klaustermeyer W.

Allergol Int. 2008 Sep;57(3):281-4. doi: 10.2332/allergolint.C-07-55. Epub 2008 Jul 1.

PMID:
18566552
[PubMed - indexed for MEDLINE]
Free Article
4.

Toxic epidermal necrolysis associated with carvedilol treatment.

Vlahovic-Palcevski V, Milic S, Hauser G, Protic A, Zupan Z, Reljic M, Stimac D.

Int J Clin Pharmacol Ther. 2010 Aug;48(8):549-51.

PMID:
20650047
[PubMed - indexed for MEDLINE]
5.

Acute compartment syndrome of the forearm as a rare complication of toxic epidermal necrolysis: a case report.

Kamal T, Elnikety S, Mashaly H, Casha J.

J Med Case Rep. 2012 Mar 20;6:84. doi: 10.1186/1752-1947-6-84.

PMID:
22433469
[PubMed]
Free PMC Article
6.

Generalized seizure and toxic epidermal necrolysis following levofloxacin exposure.

Christie MJ, Wong K, Ting RH, Tam PY, Sikaneta TG.

Ann Pharmacother. 2005 May;39(5):953-5. Epub 2005 Apr 12.

PMID:
15827068
[PubMed - indexed for MEDLINE]
7.

Ciprofloxacin-induced toxic epidermal necrolysis (TEN) in a nonagerian: a case report.

Mandal B, Steward M, Singh S, Jones H.

Age Ageing. 2004 Jul;33(4):405-6. Epub 2004 Apr 28.

PMID:
15115708
[PubMed - indexed for MEDLINE]
Free Article
8.

Tranexamic acid-induced toxic epidermal necrolysis.

Pretel Irazabal M, Marques Martin L, Aguado Gil L, Idoate Gastearena MA.

Ann Pharmacother. 2013 Mar;47(3):e16. doi: 10.1345/aph.1R637. Epub 2013 Feb 27.

PMID:
23447480
[PubMed - indexed for MEDLINE]
9.

Acetaminophen induced Steven Johnson syndrome-toxic epidermal necrolysis overlap.

Khawaja A, Shahab A, Hussain SA.

J Pak Med Assoc. 2012 May;62(5):524-7.

PMID:
22755330
[PubMed - indexed for MEDLINE]
10.

[Toxic epidermal necrolysis and Stevens-Johnson syndrome].

Roujeau JC.

Rev Prat. 2007 Jun 15;57(11):1165-70. Review. French.

PMID:
17691257
[PubMed - indexed for MEDLINE]
11.

A 2-year-old girl with Stevens--Johnson syndrome/toxic epidermal necrolysis treated with intravenous immunoglobulin.

Arca E, Köse O, Erbil AH, Nişanci M, Akar A, Gür AR.

Pediatr Dermatol. 2005 Jul-Aug;22(4):317-20.

PMID:
16060867
[PubMed - indexed for MEDLINE]
12.

Thalidomide-induced toxic epidermal necrolysis.

Horowitz SB, Stirling AL.

Pharmacotherapy. 1999 Oct;19(10):1177-80.

PMID:
10512068
[PubMed - indexed for MEDLINE]
13.

Erythematous and bullous rash strongly indicating toxic epidermal necrolysis associated with the use of intravenous ritodrine hydrochloride.

Shiba M, Kido K, Umezawa K, Higaki H, Matsumoto S, Taguchi A, Hayashi T, Higaki Y, Sasamori Y, Shinozuka N, Fuse Y, Kikuchi A, Ayabe T.

J Obstet Gynaecol Res. 2010 Jun;36(3):676-80. doi: 10.1111/j.1447-0756.2010.01173.x.

PMID:
20598056
[PubMed - indexed for MEDLINE]
14.

Toxic epidermal necrolysis associated with acetaminophen ingestion.

Halevi A, Ben-Amitai D, Garty BZ.

Ann Pharmacother. 2000 Jan;34(1):32-4.

PMID:
10669183
[PubMed - indexed for MEDLINE]
15.

Toxic epidermal necrolysis and fluoxetine: a case report.

Jonsson GW, Moosa MY, Jeenah FY.

J Clin Psychopharmacol. 2008 Feb;28(1):93-5. doi: 10.1097/jcp.0b013e3181604015.

PMID:
18204349
[PubMed - indexed for MEDLINE]
16.

Severe cutaneous reactions associated with the use of human immunodeficiency virus medications.

Rotunda A, Hirsch RJ, Scheinfeld N, Weinberg JM.

Acta Derm Venereol. 2003;83(1):1-9. Review.

PMID:
12636014
[PubMed - indexed for MEDLINE]
17.

Stevens-Johnson syndrome and toxic epidermal necrolysis.

Harr T, French LE.

Chem Immunol Allergy. 2012;97:149-66. doi: 10.1159/000335627. Epub 2012 May 3.

PMID:
22613860
[PubMed - indexed for MEDLINE]
18.

A rare case of streptomycin-induced toxic epidermal necrolysis in a patient with tuberculosis: a therapeutic dilemma.

Hmouda H, Laouani-Kechrid C, Nejib Karoui M, Denguezli M, Nouira R, Ghannouchi G.

Ann Pharmacother. 2005 Jan;39(1):165-8. Epub 2004 Nov 16.

PMID:
15546942
[PubMed - indexed for MEDLINE]
19.

Toxic epidermal necrolysis associated with quinidine administration.

Adornato MC.

N Y State Dent J. 2000 Mar;66(3):38-40.

PMID:
10808726
[PubMed - indexed for MEDLINE]
20.

Toxic epidermal necrolysis caused by flurazepam?

Loncar C, Franić T, Bilusić M.

Psychiatr Danub. 2005 Dec;17(3-4):236-9.

PMID:
16392434
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk